| Model Number |
27040DB |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that two instrument handles, ref.(b)(4): the one used with snrk22: during use, the resection loop moves out of the optical field of view, even though the assembly is correct.The one used with sn om03: the bipolar resection cable burned at the point of insertion into the handle.No negative impact in state of health reported.
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).